Table of Contents

Volume 21 Issue 4 (July 1991)

fmi-fmi, 373-485



  • Author:
  • Pub Online: Oct 11, 2006
  • DOI: 10.1002/net.3230210401 (p fmi-fmi)


Fault‐tolerant extensions of star networks

  • Author: Robert J. Dawson, Abdel Aziz Farrag
  • Pub Online: Oct 11, 2006
  • DOI: 10.1002/net.3230210402 (p 373-385)

Minimal diameter double‐loop networks. I. Large infinite optimal families

  • Author: Dvora Tzvieli
  • Pub Online: Oct 11, 2006
  • DOI: 10.1002/net.3230210403 (p 387-415)

Uniformly‐most reliable networks do not always exist

  • Author: Wendy Myrvold, Kim H. Cheung, Lavon B. Page, Jo Ellen Perry
  • Pub Online: Oct 11, 2006
  • DOI: 10.1002/net.3230210404 (p 417-419)

A compilation of relations between graph invariants—supplement I

  • Author: Robert C. Brigham, Ronald D. Dutton
  • Pub Online: Oct 11, 2006
  • DOI: 10.1002/net.3230210405 (p 421-455)

Maximum independent number for series‐parallel networks

  • Author: Lih‐Hsing Hsu, Shih‐Yih Wang
  • Pub Online: Oct 11, 2006
  • DOI: 10.1002/net.3230210406 (p 457-468)

Computational development of a lagrangian dual approach for quadratic networks

  • Author: Jose A. Ventura
  • Pub Online: Oct 11, 2006
  • DOI: 10.1002/net.3230210407 (p 469-485)

Related Topics

Related Publications

Related Content

Site Footer


This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.